# SDR AALA20071739

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1493/13SEP - AFT CENTER TANK BOOST PUMP CIRCUIT BREAKER POPPED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED AFT CENTER TANK BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
